Hello. My husband did some roof repair earlier today and laid several missing sections of asphalt tile. It has been about 6 hours and he says his hands are burning like they are on fire. Could he be having an allergic reaction to the tiles? If so, what should he do? Thanks.
The rash could be the result of irritation an allergic reaction to some allergen encountered during thr repairing of your room.
Your husband needs to observe this for some time to see if the bumps decrease or increase in intensity. In the meanwhile, he may try moisturizing lotions and some over-the-counter antihistaminics like cetirizine or loratidine. Anti-itch creams such as diphenhydramine (benadryl) may provide relief.
If the rashes persist he can see a doctor who might examine and prescribe an anti allergic medication.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.